RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1980, Volume 28, Issue 1, Pages 91–102 (Mi mz6464)  

This article is cited in 1 scientific paper (total in 1 paper)

Existence of pseudoconvergent subsequences and summation of pseudoconvergent sequences in Banach spaces

S. A. Rudakov


Full text: PDF file (927 kB)

English version:
Mathematical Notes, 1980, 28:1, 510–516

Bibliographic databases:

UDC: 513
Received: 06.04.1979

Citation: S. A. Rudakov, “Existence of pseudoconvergent subsequences and summation of pseudoconvergent sequences in Banach spaces”, Mat. Zametki, 28:1 (1980), 91–102; Math. Notes, 28:1 (1980), 510–516

Citation in format AMSBIB
\Bibitem{Rud80}
\by S.~A.~Rudakov
\paper Existence of pseudoconvergent subsequences and summation of pseudoconvergent sequences in Banach spaces
\jour Mat. Zametki
\yr 1980
\vol 28
\issue 1
\pages 91--102
\mathnet{http://mi.mathnet.ru/mz6464}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=585065}
\zmath{https://zbmath.org/?q=an:0442.46006}
\transl
\jour Math. Notes
\yr 1980
\vol 28
\issue 1
\pages 510--516
\crossref{https://doi.org/10.1007/BF01159431}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980LL56500012}


Linking options:
  • http://mi.mathnet.ru/eng/mz6464
  • http://mi.mathnet.ru/eng/mz/v28/i1/p91

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. A. Rudakov, T. N. Rudakova, “Raskhodyaschiesya posledovatelnosti v banakhovykh prostranstvakh”, Vestnik ChelGU, 2008, no. 10, 5–18  mathnet
  • Математические заметки Mathematical Notes
    Number of views:
    This page:120
    Full text:57
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020